Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dustbunny

acne coming back after course...?

okay sorry, i'm a little paranoid here, i'm starting accutane in a month. anyway i have read numerous people say their acne comes back later? how often does this happen? can it be prevented? :(

Share this post


Link to post
Share on other sites

Yeah some people get their acne back, but it is usually not nearly as bad as before. Usually the cysts disappear, and you may have a couple of white heads or blackheads, etc.

With proper maintenanence after the accutane course, you could be able to minimize post accutane acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×